Research Article

Non-Abelian band topology in noninteracting metals

See allHide authors and affiliations

Science  20 Sep 2019:
Vol. 365, Issue 6459, pp. 1273-1277
DOI: 10.1126/science.aau8740

Article Information

vol. 365 no. 6459 1273-1277

PubMed: 
Print ISSN: 
Online ISSN: 
History: 
  • Received for publication July 27, 2018
  • Accepted for publication August 14, 2019
  • .

Article Versions

Author Information

  1. QuanSheng Wu1,2,
  2. Alexey A. Soluyanov3,4,
  3. Tomáš Bzdušek5,6,*
  1. 1Institute of Physics, École Polytechnique Fédérale de Lausanne, CH-1015 Lausanne, Switzerland.
  2. 2National Centre for Computational Design and Discovery of Novel Materials MARVEL, École Polytechnique Fédérale de Lausanne (EPFL), CH-1015 Lausanne, Switzerland.
  3. 3Physik-Institut, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zurich, Switzerland.
  4. 4Department of Physics, St. Petersburg State University, St. Petersburg, 199034 Russia.
  5. 5Department of Physics, McCullough Building, Stanford University, Stanford, CA 94305, USA.
  6. 6Stanford Center for Topological Quantum Physics, Stanford University, Stanford, CA 94305, USA.
  1. *Corresponding author. Email: bzdusek{at}stanford.edu

Altmetric

Article usage

Article usage:

No statistics are available.